# SDR HALA2021020300009

- Difficulty date: January 21, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 39,725 hours, 6,140 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Fitting
- Condition: Corroded
- Location: Rib 6
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0384 RT RIB 6 FITTING WAS FOUND CORRODED.  CORRECTIVE ACTION RHS RIB 6 FITTING WAS REWORKED PER ERA.
